# SDR AALA20131030007

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 12,293 hours, 4,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND FROM STATIONS 907 TO 1042 BETWEEN STRINGERS 21 & 23.  REMOVED FASTENERS & REMOVED LIGHT CORROSION FROM AREA.  INSTALLED FASTENERS, TREATED, PRIMED & PAINTED AREA IAW EA B737-53-032223.
